# SDR SIMA20230210001

- Difficulty date: February 10, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Fwd Cargo Door C
- Component: Seal Rest
- Component part number: 17066803404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CUTOUT CORRODED AT 6 SILL ATTACHMENT NUT PLATES.(LEVEL 2 CORROSION) -C/A-RAR CORRODED FWD CARGO DOOR LOWER FWD CUTOUT REST IAW EMB 175 AMM 20-10-01, EMB 175 AMM 53-21-29 AND EMB 175 SRM 51-40-08. PERFORMED PERMANENT REPAIR TO CORRODED FWD CARGO DOOR LOWER AFT CUTOUT REST AND 6 SILL ATTACHMENT NUT PLATES IAW ERS EJ-5300-4717 REVISION NUMBER: ORIGINAL. FWD CARGO DOOR LOWER CUTOUT CORRODED AT 6 SILL ATTACHMENT NUT PLATES.(LEVEL 2 CORROSION) -C/A-RAR CORRODED FWD CARGO DOOR LOWER FWD CUTOUT REST IAW EMB 175 AMM 20-10-01, EMB 175 AMM 53-21-29 AND EMB 175 SRM 51-40-08. PERFORMED PERMANENT REPAIR TO CORRODED FWD CARGO DOOR LOWER AFT CUTOUT REST AND 6 SILL ATTACHMENT NUT PLATES IAW ERS EJ-5300-4717 REVISION NUMBER: ORIGINAL.
